# SDR YV3R2020052800266

- Difficulty date: May 13, 2020
- Submitted: May 28, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HB
- Make and model: Robsin R22BETAII
- Aircraft serial: 3741
- Aircraft time: 4,892 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: A7924
- Part serial: 3809
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: A792-4 ROTOR NEEDLE WILL NOT ADJUST.
